Alert archive / West Virginia / Wind Advisories in 2009

Wind Advisory 6, NWS Charleston, WV

December 8, 2009McDowell County, Wyoming County, West Virginia; Buchanan County, Dickenson County, Virginia

NWS Charleston, WV issued this wind advisory at Dec 8, 2009, 5:20 AM EST for McDowell County, Wyoming County, West Virginia; Buchanan County, Dickenson County, Virginia. It took effect at Dec 9, 2009, 1:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 8, 2009, 5:20 AM EST (10:20 UTC)
In effect from
Dec 9, 2009, 1:00 AM EST
Expired
Dec 8, 2009, 10:14 AM EST
In force
Issued by
NWS Charleston, WV

Counties Buchanan County, VA, Dickenson County, VA, McDowell County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 108 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 10.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2009-12-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2009-12-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KRLX 081020
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
520 AM EST TUE DEC 8 2009

VAZ003-004-WVZ033>038-046-047-081830-
/O.NEW.KRLX.WI.Y.0006.091209T0600Z-091210T0000Z/
DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH...
GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL...
FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS...MARLINTON...ELKINS
520 AM EST TUE DEC 8 2009

...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY. 

A POTENT STORM SYSTEM WILL MOVE INTO THE REGION LATER TODAY
AND WEDNESDAY. SOUTHEASTERLY WINDS AHEAD OF A COLD FRONT
ASSOCIATED WITH THIS SYSTEM WILL INCREASE LATE TONIGHT...BEFORE
TURNING TO THE SOUTHWEST WEDNESDAY MORNING AS THE FRONT PASSES
THROUGH. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS OF UP TO 50
MPH CAN BE EXPECTED LATE TONIGHT AND ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...TREE LIMBS MAY BE
SNAPPED...AND POWER OUTAGES OR FLUCTUATIONS WILL ALSO BE POSSIBLE. 

&&

$$
1 follow-up statement
000 
WWUS71 KRLX 081514
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
1014 AM EST TUE DEC 8 2009

VAZ003-004-WVZ033>038-046-047-082315-
/O.UPG.KRLX.WI.Y.0006.091209T0600Z-091210T0000Z/
/O.NEW.KRLX.HW.W.0002.091209T0600Z-091210T0000Z/
DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH...
GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL...
FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
WEBSTER SPRINGS...MARLINTON...ELKINS
1014 AM EST TUE DEC 8 2009

...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

A POTENT STORM SYSTEM WILL MOVE INTO THE REGION LATER TODAY AND
WEDNESDAY. SOUTHEASTERLY WINDS AHEAD OF A COLD FRONT ASSOCIATED
WITH THIS SYSTEM WILL INCREASE LATE TONIGHT...BEFORE TURNING TO
THE SOUTHWEST WEDNESDAY MORNING AS THE FRONT PASSES THROUGH.
SUSTAINED WINDS OF 25 TO 30 MPH WITH WIND GUSTS UP TO 60 MPH CAN
BE EXPECTED LATE TONIGHT AND ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
024>032-039-040-082315-
/O.NEW.KRLX.WI.Y.0007.091209T0600Z-091210T0000Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...KENOVA...CEREDO...
WAYNE...HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...
RIPLEY...PARKERSBURG...VIENNA...ST. MARYS...BELMONT...
PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...
HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON...
SOUTH CHARLESTON...SAINT ALBANS...SPENCER...ELIZABETH...
GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON...
LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY...SUTTON...GASSAWAY...
BURNSVILLE...GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...
GRAFTON...BUCKHANNON...PHILIPPI...BELINGTON
1014 AM EST TUE DEC 8 2009

...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY. 

A POTENT STORM SYSTEM WILL MOVE INTO THE REGION LATER TODAY AND
WEDNESDAY. SOUTHEASTERLY WINDS AHEAD OF A COLD FRONT ASSOCIATED
WITH THIS SYSTEM WILL INCREASE LATE TONIGHT...BEFORE TURNING TO
THE SOUTHWEST WEDNESDAY MORNING AS THE FRONT PASSES THROUGH.
SUSTAINED WINDS OF 20 TO 30 MPH WITH WIND GUSTS UP TO 50 MPH CAN
BE EXPECTED LATE TONIGHT AND ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Dec 8, 5:05 AM EST, 15 minutes earlier.

Area forecast discussion, Dec 8, 5:05 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
505 AM EST TUE DEC 8 2009

.SYNOPSIS...
PRECIPITATION ASSOCIATED WITH WARM FRONT TUESDAY AFTERNOON AND
NIGHT. DEEPENING LOW PRESSURE LIFTS NORTHEAST INTO GREAT LAKES
WEDNESDAY WITH FRONT PASSING.

&&

.NEAR TERM /THROUGH TONIGHT/...
A POTENT STORM SYSTEM...CURRENTLY LOCATED OVER THE SW U.S. WILL
DEEPEN AS IT MOVES SOUTH TOWARDS TEXAS...THEN NORTHEAST TOWARDS THE
REGION TONIGHT...BRINGING A RETURN OF WIDESPREAD PRECIPITATION TO
THE FORECAST AREA. THIS IS A MOIST SYSTEM...WITH MODELS INDICATING
PW VALUES RANGING BETWEEN 1.1 TO 1.3 INCHES...WITH DEEP MOIST
SOUNDINGS. RAIN WILL BE HEAVY AT TIMES AS THIS SYSTEM MOVES THROUGH
THE REGION...WITH PRECIPITATION AMOUNTS OF OVER AN INCH EXPECTED
ACROSS MOST OF THE FORECAST AREA. HEAVIEST RAIN LOOKS TO OCCUR LATE
TONIGHT/EARLY WEDNESDAY. MODEL SOUNDINGS CONTINUE TO INDICATE
PRECIPITATION IN THE FORM OF RAIN ACROSS MOST OF THE CWA...WITH A
WINTRY MIX OVER THE HIGHER TERRAIN...MAINLY RANDOLPH AND POCAHONTAS
COUNTIES. THOSE COUNTIES CAN EXPECT PRECIPITATION TO START AS
SNOW...CHANGING TO SLEET...THEN FREEZING RAIN...BEFORE CHANGING TO
ALL RAIN LATE TONIGHT/EARLY TOMORROW...AS WARMER AIR MOVES INTO THE
AREA. NOT EXPECTING ANY MAJOR ACCUMULATION OF FREEZING RAIN...AS
DURATION SHOULD BE RELATIVELY BRIEF. WILL ISSUE A WINTER WEATHER
ADVISORY FOR THESE COUNTIES TO ACCOUNT FOR THE MIXED PRECIPITATION.

IN ADDITION...A SLIGHT CHANCE FOR THUNDERSTORMS HAS BEEN CONTINUED
IN THE FORECAST FOR TONIGHT AND EARLY TOMORROW. MODELS INDICATING
DECENT LAPSE RATES AS WAA OCCURS AT THE LOW LEVELS...WITH COLDER AIR
AT MID LEVELS...AS WELL AS 850MB THETA E RIDGE. SPC ALSO HAS THE
SOUTHERN PART OF THE CWA IN GENERAL THUNDER FOR TONIGHT/EARLY
TOMORROW.

GUSTY WINDS CAN ALSO BE EXPECTED TO DEVELOP LATER TONIGHT. THIS IS
DUE IN PART TO A TIGHT SURFACE PRESSURE GRADIENT ACROSS THE
CWA...10-12MB...AS WELL AS A 50 TO 60 KT LLJ. WINDS WILL BE GREATEST
OVER THE HIGHER TERRAIN. WILL ISSUE A WIND ADVISORY FOR LATE
TONIGHT THROUGH TOMORROW NIGHT TO ACCOUNT FOR THIS...OVER THE
MOUNTAIN ZONES.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
LOW PRESSURE WILL DEEPEN AS IT MOVES FROM THE SOUTHERN PLAINS INTO
EASTERN CANADA. AS THE LOW MOVES NORTHEAST...A COLD FRONT WILL PUSH
EAST ON WEDNESDAY.

LATEST MODELS SUGGEST PRECIPITATION ASSOCIATED WITH THE LOW WILL
MOVE INTO REGION EARLIER THAN PREVIOUS THOUGHT...SO HAVE BUMPED UP
POPS AT BEGINNING OF PERIOD.  STILL LOOKS LIKE THE PRECIPITATION
SHOULD BEGIN AS SLEET/FREEZING RAIN ACROSS PORTIONS OF
RANDOLPH/POCAHONTAS COUNTIES.  WITH TEMPERATURES EXPECTED TO WARM
DURING THE NIGHT...PRECIPITATION WILL SWITCH OVER TO ALL RAIN.

WHILE THERE WILL BE SOME SLICKS SPOTS ACROSS THE TWO
AFOREMENTIONED COUNTIES...ANY WATCHES/WARNINGS ARE BASED ON
COUNTY-BASED ACCUMULATIONS AND WILL NOT ISSUE ANYTHING AT THIS
TIME. LATER SHIFTS MAY NEED TO ISSUE AN ADVISORY.

BASED ON MODEL INSTABILITY FORECASTS AND SPC THUNDERSTORM
OUTLOOKS...HAVE TRIMMED MENTION OF THUNDERSTORMS TO FAR SOUTHERN
PORTIONS OF REGION TUESDAY NIGHT.

BEHIND COLD FRONT...MUCH COLDER AIR WILL FILTER IN WEDNESDAY.
STRONG PRESSURE GRADIENT SUGGESTS WINDS WILL BE QUITE STRONG AND
HAVE BUMPED WIND SPEEDS AND ASSOCIATED WIND GUSTS UPWARD.  COULD SEE
WIND GUSTS NEAR 45 MPH ACROSS PORTIONS OF SOUTHWEST OHIO/HIGHER
ELEVATIONS OF THE WEST VIRGINIA MOUNTAINS.  WILL NOT ISSUE ANY WIND
WATCHES AT THIS TIME.  HOWEVER...FEEL WIND ADVISORIES MAY BE NEEDED
ACROSS MUCH OF THE AREA.

PRECIPITATION SHOULD THEN TAPER OFF FROM THE SOUTHWEST BEGINNING
LATE TUESDAY NIGHT THROUGH THE REMAINDER OF THE PERIOD.  IT WILL
REMAIN QUITE WINDY WEDNESDAY NIGHT INTO THURSDAY.  HOWEVER...SPEEDS
SHOULD BE LESS THAN THOSE EXPECTED ON WEDNESDAY.

PREVIOUS TEMPERATURE GRIDS ARE SIMILAR TO LATEST TEMPERATURE
GUIDANCE...AND WILL GENERALLY BE FOLLOWED WITH SOME TWEAKS.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
BY THURSDAY NIGHT...THE STRONG LOW PRESSURE SYSTEM WILL BE LIFTING
THRU THE GREAT LAKES AND NEW ENGLAND. A HIGH PRESSURE BUILDS IN
BRINGING A VERY COLD AND DRY AIR MASS UNDER H8 WINDS AROUND 45 KNOTS
THU NIGHT. THEREFORE...EXPECT DRY WEATHER CONDITIONS WITH CLEAR
SKIES SPREADING FROM THE WEST THROUGH FRIDAY. GUSTY CONDITIONS WILL
STILL POSSIBLE MAINLY HIGHER ELEVATIONS THURSDAY NIGHT...DECREASING
BY FRIDAY. CLEAR SKIES WILL ALLOW IDEAL RADIATIONAL COOLING FOR EVEN
COLDER TEMPERATURES THURSDAY NIGHT.

ANOTHER UPPER WAVE MOVES FROM THE SOUTHERN PLAINS...EAST AND
NORTHEAST INTO THE AREA...TO BRING A MORE SOUTHERLY FLOW INCREASING
TEMPERATURES AND HUMIDITY ON SUNDAY. INTRODUCED SLIGHT CHANCE POPS
ACROSS THE SOUTHERN HALF OF THE AREA...FRI NIGHT...INCREASING TO
CHANCE POPS SATURDAY AND SAT NIGHT. PCPN EXPECTED TO BE ALL SNOW FRI
NIGHT...CHANGING TO RAIN AND MIX SAT ACROSS THE LOWLANDS AS WARM
ADVECTION TAKES PLACE. HOWEVER...PCPN CHANGES BACK TO SNOW SAT NIGHT
AREA WIDE. GOING A BIT FASTER THAN THE LATEST GFS/ECMWF
SOLUTION...MORE LIKE THE ECMWF OLDER SOLUTION. STICK CLOSER TO HPC
TEMPERATURES TWEAKING DOWN FEW DEGREES LOW TEMPS THROUGH THE PERIOD.

&&

.AVIATION /10Z TUESDAY THROUGH SATURDAY/...
WIDESPREAD MVFR CONDITIONS WILL CONTINUE ACROSS THE REGION UNTIL AT
LEAST 09Z. CONDITIONS WILL GRADUALLY IMPROVE TO VFR AFTER 09Z AS
DRIER AIR IS ABLE TO WORK ITS WAY INTO THE REGION...HOWEVER...PATCHY
MVFR FOG WILL BE PRESENT THROUGH AT LEAST 13Z. CLOUDS WILL GRADUALLY
THICKEN AND LOWER ON TUESDAY AS ANOTHER STORM SYSTEM MOVES INTO THE
REGION. THIS WILL SPREAD RAIN FROM SOUTH TO NORTH...HEAVY AT
TIMES...AFTER 18Z. EXPECT WIDESPREAD MVFR CONDITIONS TO DEVELOP BY
21Z...WITH WIDESPREAD IFR CONDITIONS EXPECTED AFTER 00Z WEDNESDAY.
GUSTY WINDS WILL ALSO ACCOMPANY THIS SYSTEM...WITH GUSTS OF UP TO 40
KTS POSSIBLE...ESPECIALLY OVER THE HIGHER TERRAIN. MODERATE TO
STRONG SW WINDS ALOFT.

AFTER 12Z WEDNESDAY...
WIDESPREAD IFR IN MOSTLY RAIN LATE TUESDAY INTO WEDNESDAY.  WIND
GUSTS OF UP TO 40 KNOTS WILL ALSO BE POSSIBLE ESPECIALLY OVER HIGHER
TERRAIN.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...TRM/SL
NEAR TERM...SL
SHORT TERM...TRM
LONG TERM...ARJ
AVIATION...SL
Hazardous weather outlook, Dec 7, 3:10 PM EST, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
310 PM EST MON DEC 7 2009

KYZ101>103-105-OHZ086-087-VAZ003-004-WVZ005>011-013>020-024>040-
082015-
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-DICKENSON-
BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-
PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-
BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
310 PM EST MON DEC 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIND GUSTS TUESDAY NIGHT MAY APPROACH WIND ADVISORY CRITERIA...
WHICH IS IN THE 40 TO 50 MPH RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ046-047-082015-
POCAHONTAS-RANDOLPH-
310 PM EST MON DEC 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A POTENT LOW PRESSURE SYSTEM WILL MOVE THROUGH THE OHIO VALLEY
TUESDAY NIGHT AND WEDNESDAY.

THIS STORM WILL LIKELY CREATE A WINTRY MIX OF SLEET AND FREEZING
RAIN EARLY TUESDAY NIGHT.

FOR RANDOLPH COUNTY...THIS MIXED PRECIPITATION HAZARD WOULD BE
MAINLY EAST OF THE TYGART RIVER VALLEY. MOSTLY RAIN IS FIGURED FOR
THE REMAINDER OF RANDOLPH COUNTY. MEANWHILE...MOST OF POCAHONTAS
COUNTY SHOULD BE INCLUDED IN THIS WINTRY MIX HAZARD.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WEDNESDAY...AND THEN
AGAIN THURSDAY INTO THURSDAY NIGHT. WIND GUSTS MAY EXCEED 50 MPH
ACROSS THE HIGHEST ELEVATIONS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-083>085-082015-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-
310 PM EST MON DEC 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIND GUSTS MAY EXCEED 50 MPH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

JSH

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 5:12 AM ESTWinter Weather AdvisoryRLX23 hr
Dec 8, 10:14 AM ESTHigh Wind WarningRLXMcDowell, Wyoming36 hr
Dec 8, 10:14 AM ESTWind AdvisoryRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 20 more36 hr

Nearby

Wind Advisories in West Virginia, 2009Wind Advisories in Virginia, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.